# SDR CA960212034

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bellows
- Part number: V51313842CR764
- Condition: Frozen
- Location: Lt Cyclic
- Part time: 4,833 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)LEFT CYCLIC INPUT RESTRICTED DUE TO BUILD UP OF ICE ON FORWARD BELLOWS ON THE HYDRAULIC PACK INPUT ROD.
